# SDR CALA2017041000933

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 91,484 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D7170230
- Part serial: 3283
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE D AFT GALLEY EMER LT FOUND DIM. M33409 BATTERY PACK AND BATTERY CHARGER REPLACED AND EMER LT TESTED NORMAL AS PER AMM 33-51-00.
